Local discontinuous Galerkin methods for nonlinear Schrödinger equations

Share/Save/Bookmark

Xu, Yan and Shu, Chi-Wang (2005) Local discontinuous Galerkin methods for nonlinear Schrödinger equations. Journal of Computational Physics, 205 (1). pp. 72-97. ISSN 0021-9991

[img] PDF
Restricted to UT campus only
: Request a copy
747kB
Abstract:In this paper we develop a local discontinuous Galerkin method to solve the generalized nonlinear Schrödinger equation and the coupled nonlinear Schrödinger equation. L2 stability of the schemes are obtained for both of these nonlinear equations. Numerical examples are shown to demonstrate the accuracy and capability of these methods.

Item Type:Article
Copyright:© 2005 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70180
Official URL:http://dx.doi.org/10.1016/j.jcp.2004.11.001
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 226289